BROWSE

Related Scientist

Jochen, Pascal Gollin's photo.

Jochen, Pascal Gollin
이산수학 그룹
more info

ITEM VIEW & DOWNLOAD

A Cantor-Bernstein-type theorem for spanning trees in infinite graphs

Cited 0 time in webofscience Cited 0 time in scopus
35 Viewed 0 Downloaded
Title
A Cantor-Bernstein-type theorem for spanning trees in infinite graphs
Author(s)
Erde, Joshua; J. Pascal Gollin; Joó, Atilla; Knappe, Paul; Pitz, Max
Publication Date
2021-07
Journal
JOURNAL OF COMBINATORIAL THEORY SERIES B, v.149, pp.16 - 22
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Abstract
We show that if a graph admits a packing and a covering both consisting of ? many spanning trees, where ? is some infinite cardinal, then the graph also admits a decomposition into ? many spanning trees. For finite ? the analogous question remains open, however, a slightly weaker statement is proved. ? 2021 The Author(s). Published by Elsevier Inc. This is an open access article under the CC BY license (http://creativecommons.org/licenses/by/4.0/).
URI
https://pr.ibs.re.kr/handle/8788114/10027
DOI
10.1016/j.jctb.2021.01.004
ISSN
0095-8956
Appears in Collections:
Pioneer Research Center for Mathematical and Computational Sciences(수리 및 계산과학 연구단) > Discrete Mathematics Group(이산 수학 그룹) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse